# SDR GAIA01210ST

- Difficulty date: June 11, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Gouged
- Location: Bs 630
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED THAT A GOUGE ON FUSELAGE SKIN BS 630 STRINGER 15-16R.  ACCOMPLISHED FUSELAGE SKIN REPAIR BS 630 STRINGER 15-16R IAW B727 SRM 53-30-3 FIG 3.  (M)
